Mathematische Zeitschrift

, Volume 196, Issue 2, pp 189–201 | Cite as

On the closedness of the sum of two closed operators

  • Giovanni Dore
  • Alberto Venni
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Agmon, S., Douglis, A., Nirenberg, L.: Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions II. Commun. Pure Appl. Math.17, 35–92 (1964)Google Scholar
  2. 2.
    Bourgain, J.: Some remarks on Banach spaces in which martingale difference sequences are unconditional. Ark. Mat.21, 163–168 (1983)Google Scholar
  3. 3.
    Burkholder, D.L.: A geometrical characterization of Banach spaces in which martingale difference sequences are unconditional. Ann. Probab.9, 997–1011 (1981)Google Scholar
  4. 4.
    Burkholder, D.L.: A geometric condition that implies the existence of certain singular intergrals of Banach-space-valued functions. In: Conference on harmonic analysis in honor of Antoni Zygmund (Chicago 1981), pp. 270–286. Belmont: Wadsworth 1983Google Scholar
  5. 5.
    Burkholder, D.L.: Martingales and Fourier analysis in Banach spaces. In: Probability and analysis (Varenna 1985), pp. 61–108; Lect. Notes Math. 1206. Berlin Heidelberg New York: Springer 1986Google Scholar
  6. 6.
    Ciorănescu, I., Zsidó, L.: Analytic generators for one-parameter groups. Tôhoku Math. J. II Ser.28, 327–362 (1976)Google Scholar
  7. 7.
    Cobos, F.: Some spaces in which martingale difference sequences are unconditional. Bull. Pol. Acad. Sci., Math.34, 695–703 (1986)Google Scholar
  8. 8.
    Da Prato, G., Grisvard, P.: Sommes d'opérateurs linéaires et équations différentielles opérationnelles J. Math. Pures Appl., IX Ser.54, 305–387 (1975)Google Scholar
  9. 9.
    Dunford, N., Schwartz, J.T.: Linear operators, Part I. New York: Interscience 1958Google Scholar
  10. 10.
    Marschall, E.: On the analytical generator of a group of operators. Indiana Univ. Math. J.35, 289–309 (1986)Google Scholar
  11. 11.
    McConnell, T.R.: On Fourier multiplier transformations of Banach-valued functions. Trans. Am. Math. Soc.285, 739–757 (1984)Google Scholar
  12. 12.
    Peetre, J.: Sur la transformation de Fourier des fonctions à valeurs vectorielles. Rend. Sem. Mat. Univ. Padova.42, 15–26 (1969)Google Scholar
  13. 13.
    Rubio de Francia, J.L.: Martingale and integral transforms of Banach space valued functions. In: Probability and Banach spaces (Proceedings, Zaragoza 1985), pp. 195–222; Lect. Notes Math.1221. Berlin Heidelberg New York: Springer 1986Google Scholar
  14. 14.
    Seeley, R.: Norms and domains of the complex powersA Br. Am. J. Math.93, 299–309 (1971)Google Scholar
  15. 15.
    Triebel, H.: Interpolation theory, function spaces, differential operators. Amsterdam, New York, Oxford: North Holland 1978Google Scholar
  16. 16.
    von Wahl, W.: The equationú+A(t)u=f in a Hilbert space andL p-estimates for parabolic equations. J. Lond. Math. Soc., II Ser.25, 483–497 (1982)Google Scholar
  17. 17.
    Yagi, A.: Coincidence entre des espaces d'interpolations et des domains de puissances fractionnaires d'opérateurs J.R. Acad. Sci. Paris, Ser I299, 173–176 (1984).Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Giovanni Dore
    • 1
  • Alberto Venni
    • 1
  1. 1.Dipartimento di MatematicaUniversità di BolognaBolognaItaly

Personalised recommendations